# SDR NWAA071635655

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 13,874 hours, 5,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY SLIDE LIGHT AT DOOR 4 LEFT INOPERATIVE.  RELAMPED LIGHT, NO HELP.  REMOVED AND REPLACED AFT LEFT HAND POWER SUPPLY (P/N: BPS7-3).  LIGHT OPS CHECKS GOOD.
